# SDR SWIA2025F01348

- Difficulty date: August 28, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 52,185 hours, 34,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FWD RIVETS ON REMOVED STGR 22L BETWEEN FS193.00 AND FS202.75 TO FOM AS CALLED OUT BY REO 670-53-11-2170 REV -- DATE 9-22-25. SEE CP 30714031  (FILED CLOSED)REINSTALLED REMOVED RIVETS ON STGR 22L BETWEEN FS193.00 AND FS202.75 IAW SRM 51-42-06, SRM 51-42-20 AND REO 670-53-11-2170 REV -- DATE 9-22-25.
